MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

BAXTER HEALTHCARE CORPORATION PERCLOT; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number PCUS003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported at least three patients developed ¿an unusual inflammatory response¿ during unspecified thyroid and parathyroid surgical procedures with perclot.Furthermore, between post operative day two and four each patient developed ¿redness around the incision¿ which required unspecified ¿allergy medication¿ to treat the ¿potential allergic reactions.¿ no further information was available at the time of this report.

Brand Name
PERCLOT
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ARTIVION / CRYOLIFE
1655 roberts blvd, nw
kennesaw GA 30144
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23634171
Report Number1416980-2025-05805
Device Sequence Number18464117
Product Code LMG
UDI-Device Identifier05413765891366
UDI-Public(01)05413765891366
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPCUS003
Device Catalogue NumberPCUS003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown